Severe menstrual cramping after endometrial ablation
I had heavy bleeding with my periods so I opted for the endometrial ablation instead of a hysterectomy. My ablation was unsuccessful and now to make matters worse, I have severe menstrual cramping. I take ibprofen every few hours and it does nothing to relieve the pain. I am sick and tired of being miserable every month. Do you know why my cramping is even more severe now and do you have any suggestions to relieve them? Could it be a hormonal thing?
I am also experiencing what you are, very severe, excruciating cramps at the time my period was, with little to no bleeding. Ibuprofen and naproxen do not touch the pain and I don't want to go back on the prescription meds I had to take for my cramps before the ablation. Right now I am home from work with a heating pad on my belly and taking crampbark and motherwort, but it's not helping. Would also love suggestions for pain control. The cramps are so bad this month I can hardly walk without doubling over.
i am in the same boat i have so much pain i just try to sleep it off i cant even walk it hurst so bad i only had heavy bleding befor e with no cramps i would almost go bsck to the bleeding then having cramps like this . does any one know why there cramping is happening??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.